| Model Number |
1012270-30 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/28/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat the distal right coronary artery (rca) with moderate calcification.The 2.0x30 mm mini trek balloon dilatation catheter (bdc) was advanced to the lesion with resistance with the anatomy and ruptured on the first inflation at 12 atmospheres (atm).There were no adverse patient effects and there was no reported clinically significant delay in the procedure.A smaller, shorter balloon was used to complete the procedure.No additional information was provided.